# SDR ASAA2016021415440

- Difficulty date: February 14, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 2,400 hours, 786 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8930
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 35,405 hours, 10,730 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES WITH MASTER CAUTION RECALL. EXTINGUISHES WITH PRESS OF MASTER CAUTION LIGHT.  ACFT GROUNDED.  R & R LT PACK TEMPERATURE CONTROL VALVE (TCV), REF AMM 21-51-10, OPS AND LEAK CHECK GOOD.  BITE TEST ON LT CONTROLLER, NO DEFECTS NOTED, AMM 24-22-00-860-811.
